# SDR AALA20091117LGA01

- Difficulty date: November 16, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N638AA
- Make and model: Boeing 757223
- Aircraft serial: 24596
- Aircraft time: 59,867 hours, 21,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 21D EMERGENCY LIGHT LENS MISSING.  REPLACED LENS AT SEAT 21D.
